Operational properties involving functions with generalized continuity

Autores

DOI:

https://doi.org/10.14393/BEJOM-v4-2023-69041

Palavras-chave:

Generalized continuity, Continuator, Continuant

Resumo

In the work [11], Vieira introduced a new perspective about continuity of functions, which involves the idea of a suitable type of continuity of a function with respect to another function. The inspiration for this notion of generalized continuity arises naturally from the concept of generalized limit of a function with respect to another function, thus expanding the field of mathematical knowledge about continuity of functions. Initially presented by Vieira and Braz in [1], the concept of generalized limit is relevant, since a Riemann integral is a case of a generalized limit, as can be seen in [11]. This article proposes to further explore this notion of generalized continuity and its main focus is to investigate and present operational properties that arise when we deal with functions that exhibit this generalized continuity, operational properties such as composition, concatenation, among others. Through this study, it is hoped to shed light on the meaning and implications of these properties in this context of generalized continuity, allowing a broader understanding of this notion of continuity.

Downloads

Não há dados estatísticos.

Biografia do Autor

Matheus Silveira Campos, Universidade Estadual de Campinas

Possui graduação em Matemática (Bacharelado) pelo Instituto de Ciências Exatas e Naturais do Pontal (ICENP) da Universidade Federal de Uberlândia (UFU)(2022). Atualmente é mestrando pelo Instituto de Matemática, Estatística e Computação Científica (IMECC) da Universidade Estadual Campinas (Unicamp), sendo bolsista CNPq desde 08/2022 e pesquisando na área de Análise e Geometria Diferencial.

Marcelo Gonçalves Oliveira Vieira, Universidade Federal de Uberlândia

Possui graduação em Matemática pela Universidade Federal de Uberlândia - UFU (2003), mestrado em Matemática pela Universidade Estadual de Campinas - UNICAMP (2005) e doutorado em Matemática pela Universidade Estadual de Campinas - UNICAMP (2009). Desde março de 2009, é professor da Universidade Federal de Uberlândia (UFU), estando lotado desde 2018 no Instituto de Ciências Exatas e Naturais do Pontal (ICENP). Atualmente ocupa o cargo de Professor Associado III e possui experiência nas áreas de Topologia e Sistemas Estocásticos, com ênfase nos seguintes temas: continuidade generalizada, homotopias monotônicas e sistemas de Young.

José Henrique Souza Braz, Professor da Educação Básica da Prefeitura Municipal de Ituiutaba

Possui graduação em Matemática (licenciatura) pela Faculdade de Ciências Integradas do Pontal (FACIP) da Universidade Federal de Uberlândia (UFU)(2015). Atuou como bolsista do Programa de Educação Tutorial (PET - MEC/SESu) no período de setembro de 2011 a agosto de 2015. Possui mestrado pelo Programa de Pós-Graduação em Matemática (Mestrado) da Faculdade de Matemática da Universidade Federal de Uberlândia. Atualmente é Professor da Educação Básica (6º ao 9º ano) da Prefeitura Municipal de Ituiutaba - MG.

Referências

BRAZ, J.H.S.;VIEIRA,M.G.O.Limites generalizados de funções, In: V SEMAP, n. 5, 2014. Anais da V SEMAP. Available in: http://www.semap.facip.ufu.br/node/30. Accessed on Oct 12, 2023.

CSÁSZÁR, A. Generalized topology, generalized continuity, Acta Math. Hung. v. 96, n. 4, p. 351–357, 2002.

CSÁSZÁR, A. Closures of open sets in generalized topological spaces, Ann. Univ. Sci. Bp. Eötvös, Sect. Math., v. 47, p. 123-126, 2004.

KUPKA, I. On similarity of functions, Top. Proc., v. 36, p. 173-187, 2010.

KUPKA, I. Similar functions and their properties, Tatra Mt. Math. Publ., v. 55, p.47-56, 2013.

KUPKA, I. Measurability of similar functions, Ann. Acad. Sci. Fenn. Math. Diss., v. 42, p. 803-808, 2017.

KUPKA, I. Generalized derivative and generalized continuity, Tatra Mt. Math. Publ., v. 74, p. 77-84, 2019.

MUNKRES, J. R. Topology. 2.ed. Saddle River: Prentice Hall, 2000.

NOIRI, T.; POPA, V. A decomposition of m-continuity, Bulentinul v. 12, n. 2, p. 46–53, 2010.

POPA, V.; NOIRI, T. On m-continuous function. Anal. Univ. Dunarea de Jos of Galati, v. 18, n. 23, p. 31-41, 2000.

VIEIRA, M. G. O. Topological aspects of continuity via generalized limit, Brazilian Electronic Journal of Mathematics, v.2, n.3, p. 70-107, 2021. Available in: https://doi.org/10.14393/BEJOM-v2-n3-2021-55291. Accessed on Oct 12, 2023.

ZAKARI, A. H. gm-continuity on generalized topology and minimal structure spaces, Journal of the Association of Arab Universities for Basic and Applied Sciences, v. 20, n. 1, p. 78-83, 2016. Available in: https://doi.org/10.1016/j.jaubas.2014.07.003. Accessed on Oct 12, 2023.

Downloads

Publicado

2023-10-20

Como Citar

CAMPOS, M. S.; VIEIRA, M. G. O.; BRAZ, J. H. S. Operational properties involving functions with generalized continuity. BRAZILIAN ELECTRONIC JOURNAL OF MATHEMATICS, Uberlândia, v. 4, p. 1–20, 2023. DOI: 10.14393/BEJOM-v4-2023-69041. Disponível em: https://seer.ufu.br/index.php/BEJOM/article/view/69041. Acesso em: 14 jul. 2024.

Edição

Seção

Artigos - Matemática Pura